# SDR SWAA2014081530916

- Difficulty date: August 10, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 28,963 hours, 17,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN INTERCOSTAL CRACKED BETWEEN BS 294.5 TO 312 RBL 15.  R & R INTERCOSTAL IAW SRM.
